# SDR FDEA201707091886

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N887FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41066
- Aircraft time: 18,828 hours, 3,088 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BOTH ENGINES WERE STARTED.  WHILE  AWAITING THE GROUND CREW TO CLEAR THE WING.  THE AUTO THROTTLE SERVO ENGAGED AND ATTEMPTED TO ADVANCE THE POWER.  CAPTAIN RESTRAINED THRUST LEVER  MOVEMENT, NO INDICATIONS OR COCKPIT EFFECTS OTHER  THAN THE AUDIBLE NOISE FROM ATMS SERVOS,  AUTO  THROTTLE DISCONNECT SELECTED AND SERVOS DISENGAGED.  NO AUTO THROTTLE DISCONNECT ALERT ANNUNCIATED.  RESET POWER FOR LEFT AND RIGHT AIMS, SPOTTED NO  EXISTING FAULTS, HISTORY IN MAT WAS DUMPED, CORRELATED THE AIMS BITE DATA FOR FURTHER ANALYSIS IAW MT  22-014.  ACFT OK TO  CONTINUE SERVICE.
